# SDR R61A2019042610423

- Difficulty date: April 12, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17092859001
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK, MAINTENANCE FOUND CORROSION ON RH INBD AFT WINDSCREEN TIE DOWN FITTING. MAINTENANCE REMOVED AND REPLACED RH INBD AFT WINDSCREEN TIE DOWN FITTING, REF SRM 51-40-08. THIS AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
